# SDR UPS99830447

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT HORIZ STAB INTERIOR WEB STA EX 99 CORROSION.  FABRICATED AND INSTALLED NEW PANEL ASSY, (P/N 5651747-59) IAW DAC DWG 5651747 AND DC8 SRM 51-1-24 & 51-1-21.
